`a`
Mathematical Control and Related Fields (MCRF)
 

Volume 5,Number 1,     March 2015

1

On the influence of the coupling on the dynamics of single-observed cascade systems of PDE's    Pages : 1 - 30

Fatiha Alabau-Boussouira

 Abstract       References       Full Text      Related Articles

2

Transformation operators in controllability problems for the wave equations with variable coefficients on a half-axis controlled by the Dirichlet boundary condition    Pages : 31 - 53

Larissa V. Fardigola

 Abstract       References       Full Text      Related Articles

3

Zubov's equation for state-constrained perturbed nonlinear systems    Pages : 55 - 71

Lars Grüne and Hasnaa Zidani

 Abstract       References       Full Text      Related Articles

4

Optimal $L^2$-control problem in coefficients for a linear elliptic equation. I. Existence result    Pages : 73 - 96

Thierry Horsin and Peter I. Kogut

 Abstract       References       Full Text      Related Articles

5

A linear-quadratic optimal control problem for mean-field stochastic differential equations in infinite horizon    Pages : 97 - 139

Jianhui Huang,  Xun Li and Jiongmin Yong

 Abstract       References       Full Text      Related Articles

6

State constrained patchy feedback stabilization    Pages : 141 - 163

Fabio S. Priuli

 Abstract       References       Full Text      Related Articles

7

A quantitative internal unique continuation for stochastic parabolic equations    Pages : 165 - 176

Zhongqi Yin

 Abstract       References       Full Text      Related Articles

8

Inverse problems for the fourth order Schrödinger equation on a finite domain    Pages : 177 - 189

Chuang Zheng

 Abstract       References       Full Text      Related Articles